# SDR CA101213004

- Difficulty date: December 2, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cessna 305A
- Aircraft time: 4,542 hours
- Engine: Cont O47011B
- System (JASC): 2140 · Heating System
- Part: Stud
- Condition: Separated
- Location: Heat Shroud
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) ITEM IS EXHAUST CABIN HEATER INSPECTED AS PER CF 90-03. FLIGHT CREW FOUND DAMAGED SPARK PLUG IN CYLINDER NR 2. REMOVED DUE TO DAMAGE ON CYLINDER HEAD AND PISTON. SMALL STUD FOUND INSIDE CYLINDER NR 2 INTAKE MANIFOLD. STUD CAME FROM CABIN HEATER ONE WAS MISSING DURING INSPECTION. ONE OTHER WAS LOOSE AT BASE WELDMENT. IT WAS EASILY REMOVED. IN FLIGHT ENGINE FAILURE DID NOT HAPPEN, BUT COULD HAVE IF STUD DAMAGED VALVES OR MOVED TO ANOTHER CYLINDER.
